Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Side effects and uses of metosartan 50 pill

I m 29 years old. i suffer high BP 150/110 so my doctor prescribed METOSARTAN 50 this pill creates any side effects ? how long i take this tablet?
Asked On : Thu, 25 Aug 2011
Answers:  1 Views:  5298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
This medicine might have few side effects like nausea,stomach pain,dizzines etc.
You have to continue for long time as your bp is quite high.
Dose can be decreased after some time by your doctor.
Ok and bye.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor